# SDR N6WA200810235

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 8,752 hours, 6,011 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Not Seated
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR MESSAGE ON LANDING.  RESEATED EMERGENCY DOOR, NO DEFECTS NOTED.  OP'S CHECK GOOD.
